# SDR QXEA0002726

- Difficulty date: September 29, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 35,228 hours, 48,683 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

YVR- UNABLE TO OPEN MAIN CABIN DOOR, OPENING LATCHES STUCK.  ADJUSTED EXTERNAL HANDLE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
